# SDR SWI2025F00948

- Difficulty date: April 14, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 44,088 hours, 29,961 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 18R BETWEEN FS661 AND FS661+16.   REPAIRED STRINGER 18R BETWEEN FS661.00 AND FS661+16 REF REO 690-53-31-994 REV-- DATED 2025-06-03 ALL STEPS COMPLIED WITHCOMPLIED WITH TASK CARD 51-900-1002-SKY.
